# SDR C2XA99IA426

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145
- Aircraft serial: 145035
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Gussett
- Part number: 14573504405
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT WING OUTBOARD LEADING EDGE OUTBOARD ATTACH GUSSETT WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED GUSSETT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT TT:  3,939.5 HOURS.  CYCLES:  2,791.  (X)
